# SDR UIEA2019110105829

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 49,780 hours, 12,033 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 65B1186236
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PLATE, L/H WING L/E TO FRONT SPAR CAVITY AT OLES 1545.50.( REMOVED DAMAGED PART IAW SRM 51-40-02 REV. 43. FABRICATED NEW PART IAW EI NO T2019P57M-4063 REV. 0. INSTALLED NEW FABRICATED PART IAW SRM 51-40-02 REV. 43 AND DWG 65B11862 SH2 REV F. JOB COMPLETED AND CONDITION CHECKS NORMAL. )
